Archives

Subclasses of meromorphically p-valent functions with negative coefficients associated with a linear operator
by M. K. Aouf   R. M. El-Ashwah  

Vol. 4 No. 1 (2009) P.97~P.118

ABSTRACT

The aim of this paper is to investigate various inclusion relations and some other properties of a certain subclasses $ \Lambda_{p,k}(\alpha, A, B, n)$ and $ \Lambda^*_{p,k}( \alpha, A, B, n)$ of meromorphically p-valent analytic funtions with negative coefficients which are defined here by means of a linear operator. The familier concept of neighborhoods of analytic functions is also extended and applied to the functions considered here. We also derive many interesting results for the modified Hadamard products of functions belonging to the class $\Lambda^*_{p,k}(\alpha , A, B, n)$.


KEYWORDS
Meromorphic, analytic functions, linear operator

MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 30C45

MILESTONES

Received: 2007-04-04
Revised : 2008-07-29
Accepted: 2008-09-30


Download Full Content